Items where Subject is "Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: A | C | E | I | L | N | S
Number of items at this level: 14.


Abd El-Aziz, Mohamed and Nabil, Tamer (2012) Homotopy Analysis Solution of Hydromagnetic Mixed Convection Flow Past an Exponentially Stretching Sheet with Hall Current. Mathematical Problems in Engineering, 2012. pp. 1-26. ISSN 1024-123X

Alnazeir, Abdalla Adam and Hanana, Elnage and Yousif., A.Mohammed (2017) Maximal Characterization and Series Function of Hardy-Sobolev spaces with an Application on Manifolds. International Journal of Engineering Science Invention, 6 (9). pp. 57-62. ISSN ISSN (Online): 2319 – 6734, ISSN (Print): 2319 – 6726


Chahlaoui, Younes and Gallivan, Kyle and Paul, Dooren (2007) Calculating the $\mathcal{H}_{\infty}$-Norm of Large Sparse Systems via Chandrasekhar Iterations and Extrapolations. In: RFMAO 05 - Rencontres Franco-Marocaines en Approximation et Optimisation 2005. ESAIM, ESAIM, pp. 83-92.


El Fadil, Lhoussain and Deajim, Abdulaziz ON THE EXTENSIONS OF A DISCRETE VALUATION IN A NUMBER FIELD. 1222. ISSN 12445 (Unpublished | غير منشور)

El-rifai, E.A. and El-massri, Y.A. (1999) Some Calculations on Link Polynomials from 2-Parameter Quantum Groups. Chaos, Solitons & Fractals, 10 (9). pp. 1555-1558. ISSN 09600779


Idris, Abdelgalal Osman (2016) Assessing The Quality of Educational Services in Nyala University From The Perspectives of Students – Statistical Study. Arab Journal for University Education Assurance, 9 (24). pp. 17-38. ISSN 2308-5347


Lamoudan, Tarik and Elkhoukhi, Fatima and Boukachour, Jaouad and Elhilali alaoui, Ahmed (2011) Flow Shop Scheduling Problem with Transportation Times, Two-Robots and Inputs/Outputs with Limited Capacity. International Journal of Intelligent Computing Research (IJICR), 2 (1/2/3/). pp. 244-253.


Nabil, Tamer (2013) Complex diffusion filtering of three dimensional turbulent flows. Applied Mathematical Modelling, 37 (3). pp. 1083-1095. ISSN 0307-904X

Nabil, Tamer (2013) Iterative Projective Gabor Method for Images Filtering. Arabian Journal for Science and Engineering, 38 (10). pp. 2745-2753. ISSN 1319-8025

Nabil, Tamer and Kareem, Waleed Abdel and Izawa, Seiichiro and Fukunishi, Yu (2012) Extraction of coherent vortices from homogeneous turbulence using curvelets and total variation filtering methods. Computers & Fluids, 57. pp. 76-86. ISSN 00457930


Safan, Muntaser and Ghazi El adl, Ahmed (2013) Demographic impact and controllability of malaria in an SIS model with proportional fatality. Bulletin of the Malaysian Mathematical Sciences Society. pp. 1-23.

Salem, Hamdy M. and Selim, Mahmoud (2014) The Generalized Weibull-Exponential Distribution: Properties and Applications. International Journal of Statistics and Applications, 4 (2). pp. 102-112.

Selim, Mahmoud (2012) Bayesian Estimations from the Two-Parameter Bathtub Shaped Lifetime Distribution Based on Record Values. Pakistan Journal of Statistics and Operation Research, 8 (2). pp. 155-165. ISSN 1816-2711

Selim, Mahmoud and Salem, Hamdy M. (2014) Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization. American Journal of Applied Mathematics and Statistics, 2 (3).

This list was generated on Sat Feb 24 17:02:23 2018 AST.